# SDR UIEA2012021000042

- Difficulty date: February 10, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 70,316 hours, 11,943 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, MX FOUND RT HORIZONTAL STABILIZER AFT TIP PUNCTURED AND DAMAGED (REF FIG 1), MEASURING 0.5625 IN. X 0.375 IN. X 0.1875 IN DEPTH INTO THE AFT FAIRING CORNER.  DAMAGE IS BEYOND LIMITS IAW THE SRM 55-10-01, FIG 101, TABLE I DETAIL V. DAMAGE TO THE RT HORIZONTAL STABILIZER AFT TIP PUNCTURE IS BEYOND THE LIMITS IAW SRM 55-10-30F FIG 101.  REPAIRED IAW SRM 55-10-30, FIG 201, REPAIR 1.
